# SDR WVER0701201532603

- Difficulty date: July 1, 2015
- Submitted: July 1, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15124
- Aircraft time: 5,669 hours, 4,287 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670332027
- Condition: Cracked
- Location: Bs 275
- Part time: 5,669 hours, 4,287 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 275.00 AT LBL 12.0, WL 75.5, CENTER COCKPIT FLOORBEAM FOUND CRACKED.  REPAIRED IAW REO 670-53-11-896, REV DATED 2015-03-17, SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
